Ask an expert
Question

31 Mar 2003

Constant bleeding
Hi Doc,

I've been on the 3 month injection for many years and never had any periods. I am now for almost a year on an estrogen only pill and started bleeding the past month constantly. Do I need to be worried about this?

Thanks
Elize
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should not be taking oestrogen only. Are you sure you do not mean a combined oestrogen-progesterone pill?
If you really have been taking oestrogen only, you need to have the bleeding checked out as a matter of urgency.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote